| Catalog Number |
826851 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
Cerebral Edema (4403)
| Date of Event |
02/13/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
Event or Problem Description
1 of 3 reports: other mfg report numbers: 3014334038-2025-00039, 3014334038-2025-00040.A facility reported: "codman measurement does not work.Must be reset multiple times.Patient critically ill with labile icp without possibility of measurement on evd.Codman changed x 3 during day shift and beginning of evening shift.Measurement is seen at one point on codman, but cannot be displayed on screen." "finally, with the help of the anesthesia nurse (fetched several codman) it is possible to get the correct measurements.During shift, patient has developed pupil diff due to increasing edema and codman has not shown correct measurement.Neither on codman nor screen." patient was urgently taken to the or for evd placement.Consequence of the incident: medical or surgical treatment.Were other medical devices used in connection with the incident (e.G.Accessories)? yes.Several serial numbers in use in the department: (b)(6), etc.Cables to and from the icp electrode in the brain and the one out to the screen can be replaced between the different icp monitors.Icp sensor (the electrode in the brain) that connect to the icp monitor: cerelink (tm) icp sensor, reference number (b)(4).
Additional Manufacturer Narrative
The cerelink sensor was not returned for evaluation after three good faith attempts (gfes) were made.Lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.